Parabolic Problems with Dynamic Boundary Conditions in Lp Spaces

Davide Guidetti

Abstract


We illustrate a maximal regularity result for parabolic problems with dynamic boundary conditions in Lp spaces.

Keywords


Parabolic problems; Dynamic boundary conditions; Maximal regularity in Lp spaces

Full Text:

PDF (English)

References


H. Amann, J. Escher, Strongly Continuous Dual Semigroups, Ann. Mat. Pura Appl., vol. CLXXI (1996), 41-62

J. Escher, Quasilinear parabolic systems with dynamical boundary conditions, Commun. Part. Diff. Eq. 18 (1993), 1309-1364

A. Favini, G. Ruiz Goldstein, J. Goldstein, S. Romanelli, The heat equation with generalized Wentzell boundary conditions, J. evol. equ. 2 (2002), 1-19

W. Feller, The parabolic differential equation and the associated semi-groups of transformations, Ann. of Math. 55 (1952), 468-519

D. Guidetti, Abtract elliptic problems depending on a parameter and parabolic problems with dynamic boundary conditions, Chapter 9, Springer INdAM Series 10(2014), 161-202

G. Ruiz Goldstein, Derivation and physical interpretation of general boundary conditions, Adv. Diff. Eq. 11 (2006), 457-480

T. Hintermann, Evolution equations with dynamic boundary conditions, Proceed. Royal Soc. Edinburgh Sect. A 113 (1989), 43-60

D. Hömberg, K. Krumbiegel, J. Rehberg, Optimal control of a parabolic equation with dynamic boundary conditions, Appl. Math. Optim. 67 (2013), 3-31

D. Lamberton, Equations d' évolution linéaires associées á des semi-groupes de contractions dans les espaces Lp, Journ. Funct. Anal. 72, 252-262 (1987)

A. D.Wentzell, On boundary conditions for multidimensional diffusion processes, Theor. Probability Appl. 4 (1959), 164-177.




DOI: 10.6092/issn.2240-2829/4719

Refbacks

  • There are currently no refbacks.


Copyright (c) 2014 Davide Guidetti

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.